MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD BBL¿ INDIA INK REAGENT DROPPERS; STAINS, MICROBIOLOGIC

BECTON DICKINSON & CO. (SPARKS) BD BBL¿ INDIA INK REAGENT DROPPERS; STAINS, MICROBIOLOGIC
Catalog Number 261194
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd bbl¿ india ink reagent droppers that one ampule had grainy and unusable stain.There was no health impact or consequence reported.
 
Additional Manufacturer Narrative
The manufacturing location for this product is rr donnelley.This site is an oem manufacturing site.Therefore, bd corporate headquarters in sparks, md has been listed in sections d.3.And g.1.And the sparks fda registration number has been used for the manufacture report number.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary - event description: "the customer reported that product was unusable because it is filled with refractive artifacts that make it impossible to read the slides under a microscope." complaint history review: a review of past complaints for this product over the past 12 months does not indicate a trend on this issue.Device history record review: a review of the device history record does not indicate any manufacturing issues.Sample analysis: no photos or returns were provided.The retention samples did not exhibit any defects.Evaluations results: based on the investigation, no defect was observed.The retention samples were satisfactory.No complaint trend exists.Investigation conclusion: based on the evaluation of the investigation, the complaint was not confirmed.As no complaint trends are present at this time, no further action will be taken.Bd will continue to monitor trending.

Brand Name
BD BBL¿ INDIA INK REAGENT DROPPERS
Common Device Name
STAINS, MICROBIOLOGIC
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22649050
Report Number1119779-2025-02039
Device Sequence Number18295099
Product Code JTS
UDI-Device Identifier30382902611944
UDI-Public(01)30382902611944(11)240613(17)270131(10)B02G149M
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number261194
Device Lot NumberB02G149M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer09/15/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown